# SDR P5CA9600160

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Prbc Line
- Part number: BACH7A01363AR
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

AT TOP OF DESCENT, NR 4 ENGINE COMPRESSOR STALLED WITH EGT RISE, SHUTDOWN ENGINE AND RESTARTED.  ENGINE STARTED AND STABILIZED NORMALLY, USED ENGINE FOR REMAINDER OF FLIGHT, OPS NORMAL.  PERFORMED BLEED CHECK, BORESCOPE AND PT2 LEAK CHECK, FOUND FLEX LINE FROM PRBC LEAKING.  REPLACED SAME IAW MM 77-11-03, OPS CHECK NORMAL.
